Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 24, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Mar 4, 2011, 10:19 AM CST. It took effect at Mar 4, 2011, 9:00 PM CST. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2011, 10:19 AM CST (16:19 UTC)
- In effect from
- Mar 4, 2011, 9:00 PM CST
- Expired
- Mar 6, 2011, 4:00 AM CST
- In force
- 31 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
385 WHUS73 KGRB 041619 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1019 AM CST FRI MAR 4 2011 ...BRISK NORTHEAST TO NORTH WINDS AND BUILDING WAVES EXPECTED TONIGHT... .A TIGHTENING PRESSURE GRADIENT BETWEEN HIGH PRESSURE CENTERED ACROSS THE NORTHERN PLAINS...AND AN APPROACHING LOW PRESSURE SYSTEM...WILL CREATE GUSTY NORTHEAST WINDS...AND BUILDING WAVES TONIGHT. GUSTY NORTH WINDS AND HIGH WAVES WILL CONTINUE ON SATURDAY. LMZ541>543-050030- /O.NEW.KGRB.SC.Y.0024.110305T0300Z-110306T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1019 AM CST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM CST SUNDAY. * WINDS: NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED LATE THIS EVENING...THEN BACK TO THE NORTH EARLY SATURDAY MORNING. GUSTS TO AROUND 30 KNOTS ARE POSSIBLE. * WAVES: WAVES OF 4 TO 7 FEET ARE EXPECTED OVERNIGHT...AND 5 TO 8 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
7 follow-up statements
617 WHUS73 KGRB 041700 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1100 AM CST FRI MAR 4 2011 ...BRISK NORTHEAST TO NORTH WINDS AND BUILDING WAVES EXPECTED TONIGHT THROUGH SATURDAY NIGHT... .A TIGHTENING PRESSURE GRADIENT BETWEEN HIGH PRESSURE CENTERED ACROSS THE NORTHERN PLAINS...AND AN APPROACHING LOW PRESSURE SYSTEM...WILL CREATE GUSTY NORTHEAST WINDS...AND BUILDING WAVES TONIGHT. GUSTY NORTH WINDS AND HIGH WAVES WILL CONTINUE ON SATURDAY. LMZ541>543-050100- /O.CON.KGRB.SC.Y.0024.110305T0300Z-110306T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1100 AM CST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM CST SUNDAY. * WINDS: NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED LATE THIS EVENING...THEN BACK TO THE NORTH EARLY SATURDAY MORNING. GUSTS TO AROUND 30 KNOTS ARE POSSIBLE. * WAVES: WAVES OF 4 TO 7 FEET ARE EXPECTED OVERNIGHT...AND 5 TO 8 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
045 WHUS73 KGRB 042201 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 401 PM CST FRI MAR 4 2011 ...BRISK NORTHEAST TO NORTH WINDS AND BUILDING WAVES EXPECTED TONIGHT THROUGH SATURDAY NIGHT... .A TIGHTENING PRESSURE GRADIENT BETWEEN HIGH PRESSURE CENTERED ACROSS THE NORTHERN PLAINS...AND AN APPROACHING LOW PRESSURE SYSTEM...WILL CREATE GUSTY NORTHEAST WINDS...AND BUILDING WAVES TONIGHT. GUSTY NORTH WINDS AND HIGH WAVES WILL CONTINUE ON SATURDAY. LMZ541>543-050615- /O.CON.KGRB.SC.Y.0024.110305T0300Z-110306T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 401 PM CST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM CST SUNDAY. * WINDS: NORTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED LATE THIS EVENING...THEN BACK TO THE NORTH EARLY SATURDAY MORNING. GUSTS TO AROUND 30 KNOTS ARE POSSIBLE. * WAVES: WAVES OF 4 TO 7 FEET ARE EXPECTED OVERNIGHT...AND 5 TO 8 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
555 WHUS73 KGRB 050329 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 929 PM CST FRI MAR 4 2011 ...BRISK NORTHEAST TO NORTH WINDS AND BUILDING WAVES EXPECTED THROUGH SATURDAY NIGHT... .A TIGHTENING PRESSURE GRADIENT BETWEEN HIGH PRESSURE CENTERED ACROSS THE NORTHERN PLAINS...AND AN APPROACHING LOW PRESSURE SYSTEM...WILL CREATE GUSTY NORTHEAST WINDS...AND BUILDING WAVES TONIGHT. GUSTY NORTH WINDS AND HIGH WAVES WILL CONTINUE ON SATURDAY. LMZ541>543-051130- /O.CON.KGRB.SC.Y.0024.000000T0000Z-110306T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 929 PM CST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SUNDAY. * WINDS: NORTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED...THEN BACK TO THE NORTH EARLY SATURDAY MORNING. GUSTS TO AROUND 30 KNOTS ARE POSSIBLE. * WAVES: WAVES OF 4 TO 7 FEET ARE EXPECTED OVERNIGHT...AND 5 TO 8 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
473 WHUS73 KGRB 050945 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 345 AM CST SAT MAR 5 2011 ...BRISK NORTHEAST TO NORTH WINDS AND BUILDING WAVES EXPECTED THROUGH TONIGHT... LMZ541>543-051745- /O.CON.KGRB.SC.Y.0024.000000T0000Z-110306T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 345 AM CST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SUNDAY. * NORTH WINDS OF 20 TO 30 KTS WITH A FEW GUSTS TO NEAR 35 KTS THIS MORNING WILL DIMINISH TO 15 TO 25 KTS THIS AFTERNOON. * WAVES FROM 5 TO 9 FT THIS MORNING...WILL SUBSIDE TO 3 TO 5 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
781 WHUS73 KGRB 051637 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1037 AM CST SAT MAR 5 2011 ...BRISK NORTH TO NORTHWEST WINDS AND BUILDING WAVES EXPECTED THROUGH LATE TONIGHT... LMZ541>543-060045- /O.CON.KGRB.SC.Y.0024.000000T0000Z-110306T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1037 AM CST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SUNDAY. * NORTH WINDS OF 20 TO 30 KTS WITH A FEW GUSTS TO NEAR 35 KTS LATE THIS MORNING AND AFTERNOON...THEN DIMINISHING TO 15 TO 25 KTS THIS EVENING. * WAVES FROM 5 TO 9 FT LATE THIS MORNING AND AFTERNOON...THEN SUBSIDING TO 3 TO 5 FT OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
639 WHUS73 KGRB 052202 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 402 PM CST SAT MAR 5 2011 ...BRISK NORTHERLY WINDS AND HIGH EXPECTED THROUGH LATE TONIGHT... LMZ541>543-060600- /O.CON.KGRB.SC.Y.0024.000000T0000Z-110306T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 402 PM CST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SUNDAY. * NORTH WINDS TO 30 KTS WITH A FEW GUSTS TO 35 KNOTS CAN BE EXPECTED THROUGH MOST OF TONIGHT...THEN DIMINISH TO 10 TO 20 KNOTS TOWARDS DAYBREAK. * WAVES FROM 4 TO 8 FT SHOULD CONTINUE THROUGH MOST OF THE NIGHT...AND THEN SUBSIDE TO 3 TO 6 FT CLOSE TO DAWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
539 WHUS73 KGRB 060336 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 936 PM CST SAT MAR 5 2011 ...BRISK NORTHERLY WINDS AND HIGH EXPECTED THROUGH LATE TONIGHT... LMZ541>543-061000- /O.CON.KGRB.SC.Y.0024.000000T0000Z-110306T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 936 PM CST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SUNDAY. * NORTH WINDS TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS CAN BE EXPECTED THROUGH MOST OF TONIGHT...THEN DIMINISH TO 10 TO 20 KNOTS TOWARDS DAYBREAK. * WAVES FROM 4 TO 8 FEET SHOULD CONTINUE THROUGH MOST OF THE NIGHT...AND THEN SUBSIDE TO 3 TO 5 FEET CLOSE TO DAWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 4, 4:42 AM CST, 5 hours 37 minutes earlier.
Area forecast discussion, Mar 4, 4:42 AM CST, 5 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 442 AM CST FRI MAR 4 2011 .SHORT TERM...TODAY THROUGH SATURDAY. PRECIPITATION TYPE AND AMOUNTS CONTINUE TO BE CONCERNS FOR THE FORECAST THIS MORNING. LATEST MSAS ANALYSIS SHOWS LOW OVER TX/OK PANHANDLE WITH INVERTED TROF EXTENDING NORTHEAST INTO SOUTHWEST WI. ALOFT...SAT IMAGERY SHOWING SHORTWAVE OVER EASTERN MN WHICH HAS INITIATED AREA OF MAINLY RAIN SHOWERS CURRENTLY MOVING THROUGH THE CWA. SOME SNOW HAS BEEN REPORTED WITH THE HEAVIER SHOWERS. TEMPERATURES OVER THE AREA WITH THE RAIN ARE HOVERING AROUND FREEZING...THOUGH SURFACE TEMPERATURES STILL BELOW FREEZING THUS ICE IS AN ISSUE THIS AM. WITH PROJECTED DEPARTURE OF RAIN AROUND 530...HAVE CONTINUED TO COVER WITH SPS TO HIGHLIGHT HAZARD. SHORT WAVE TO EXIT AREA THIS MORNING. SUBSIDENCE AND DRIER AIR WORKING IN FROM THE NORTHWEST WITH TROF/COLD FRONT...WILL WORK TOWARDS DIMINISHING PCPN CHANCES INTO THE AFTERNOON. MODELS FAIRLY CONSISTENT TONIGHT ON KEEPING BULK OF PCPN TO SOUTH OF AREA AS WAVE WORKS UP FRONT TO THE SOUTHEAST OF REGION. LOW EXPECTED TO BE VCNTY OF CENTRAL IL TONIGHT. HAVE BACKED OFF ON POPS MOST AREAS...CONTINUING THE CHANGE OVER TO SNOW BY THIS EVENING. NORTHEAST WINDS THROUGH 850MB AND COLDER TEMPS WORKING IN MAY LEAD TO SOME LAKE ENHANCEMENT OFF LAKE MI...SO CONTINUED TO BRING HIGHER POPS NORTH THROUGH THE LAKESHORE INTO SAT MORNING. .LONG TERM...SAT NGT THRU NXT THU. MAIN FCST CONCERNS CENTER AROUND SML PCPN CHCS EARLY NXT WEEK...AND THEN THE EVENTUAL TRACK OF A STG SYSTEM TOWARD THE MIDDLE OF NXT WEEK. TEMPS FOR THE MOST PART DURING THE PERIOD WL BE BLO NORMAL. THE SHRTWV TROF COMPLETES ITS PASSAGE THRU ERN WI SAT EVENING WITHOUT MUCH FANFARE AS MOST OF THE MSTR TO HAVE ALREADY EXITED THE RGN. MDLS HAVE ALL PULLED ANY PCPN FAR ENUF AWAY SO THAT THE CHC POP FOR E-CNTRL WI WAS REMOVED. N-NE WNDS MAY TRY TO BRING SOME LK EFFECT SNOW SHWRS OR FLURRIES INTO NRN WI SAT NGT. TRAJS THO FAVOR AREAS NORTH AND EAST...THUS ONLY FLURRIES MENTIONED OVR NRN PARTS OF VILAS CNTY. CAA MOVING INTO WI BEHIND THE DEPARTED SHRTWV TROF WL BRING COOLER AIR MASS INTO THE FCST AREA WITH MIN TEMPS IN THE SINGLE DIGITS NORTH...LWR TO MID TEENS E-CNTRL SECTIONS. A RDG OF HI PRES TO EXTEND FROM ERN ONTARIO S-SW THRU THE GREAT LKS ON SUNDAY WITH WNDS GRADUALLY VEERING MORE TO THE EAST DURING THE AFTERNOON. RELATIVELY DRY AIR BEING PUMPED INTO ERN WI SHOULD BRING A DECENT AMT OF SUNSHINE THRU THE DAY WITH PERHAPS SOME INCREASE/THICKENING HI CLDS APPROACHING LATE IN THE DAY AS ISEN LIFT INCREASES OVR THE UPR MS VALLEY. AIR MASS STILL RATHER COOL (8H TEMPS -6 TO -12C OVR NE WI)...THUS BLO NORMAL TEMPS EXPECTED ON SUNDAY WITH READINGS GENERALLY IN THE 25-30 DEG RANGE. AS THE SFC RDG SLIDES TO THE EAST...RETURN FLOW SETS UP OVR WI SUNDAY NGT WITH WNDS ALOFT VEERING SOUTH AND BRINGING MORE MSTR INTO THE RGN. THERE IS ALSO AN INVERTED SFC TROF TO BE LOCATED OVR THE MIDWEST/UPR MS VALLEY PROVIDING CONVERGENCE AND FOCUSING ISEN LIFT JUST TO OUR WEST. EXPECT LGT SNOW TO DVLP ACROSS MN AND MAKE AN ATTEMPT TO PUSH EAST INTO NW SECTIONS OF WI LTR SUNDAY NGT. THIS PCPN WL BE FIGHTING LINGERING DRY AIR OVR NE WI...SO ANY SNOW THAT COULD REACH N-CNTRL/CNTRL WI WOULD MAINLY BE FLURRIES. MORE CLDS AND WEAK WAA SHOULD PREVENT TEMPS FROM BEING NEARLY AS COOL AS SAT NGT. LOOK FOR READINGS IN THE TEENS THROUGHOUT THE FCST AREA. THERE IS SOME MDL DISCREPANCY WITH RESPECT TO THE STRENGTH OF THIS INVERTED TROF HEADED INTO MON AS THE NAM/SREF/CANADIAN MUCH MORE PRONOUNCED COMPARED TO THE GFS/ECMWF/UKMET WHICH BARELY HAVE ANY SEMBLENCE OF THE TROF AT ALL. THE FORMER SOLN WOULD BRING LGT SNOW TO MUCH OF NE WI ON MON...WHILE THE LATTER SOLN WOULD KEEP MAINLY DRY CONDITIONS OVR THE AREA. EXPECT TO SEE AT LEAST MORE MSTR WORK TOWARD CNTRL SECTIONS OF THE STATE EVEN AS E-SE WNDS TRY TO FUNNEL DRY AIR INTO ERN WI. ENUF OF A THREAT EXISTS TO AT LEAST BRING A SLGT CHC OF LGT SNOW TO AREAS WEST OF HIGHWAY 51. LINGERING DRY AIR FROM RETREATING SFC RDG BEGINS TO LOSE ITS INFLUENCE OVR ERN WI MON NGT AND ESP BY TUE AS A NEW SYSTEM ORGANIZES OVR THE CNTRL ROCKIES AND PUSHES INTO THE CNTRL PLAINS. GULF MSTR WL BEGIN TO GET TAPPED AND BEGIN TO SATURATE THE ATM OVR WI WITH TIME. LGT SNOW OR FLURRIES SHOULD CONT TO SLOWLY WORK EAST AS ISEN LIFT INCREASES. MAIN DYNAMICS REMAIN TO OUR WEST...THUS THE HIGHER CHC POP TO BE RELEGATED TO CNTRL WI THRU TUE. MID-WEEK WEATHER TO BE DOMINATED BY THIS STG SYSTEM AS IT MOVES FROM THE CNTRL PLAINS TO THE GREAT LKS. SFC LOW TO TRACK NE FROM CNTRL KS TO SW IA TUE NGT WITH OVERRUNNING PCPN OVERSPREADING WI. MOST OF THIS PCPN WOULD BE SNOW INITIALLY WITH WARMER AIR ALOFT ARRIVING LATE TO MIX THE PCPN OVER CNTRL/E-CNTRL WI WITH FRZ RAIN. THE LOW THEN TRACKS INTO SE WI ON WED WITH ENUF WARM AIR AT THE SFC TO CHC PCPN TO ALL RAIN OVR E-CNTRL WI...A WINTRY MIX CNTRL/FAR NE WI...BUT ALL SNOW FOR N-CNTRL WI. OBVIOUSLY...THE EVENTUAL STORM TRACK WL LIKELY WAFFLE IN THE COMING DAYS...THUS LEFT WED'S FCST ALONE FOR NOW. PCPN WL TRANSITION BACK TO SNOW WED NGT AS THE SYSTEM DEPARTS AND PULLS COLDER AIR INTO WI. THERE COULD BE SOME LINGERING SNOW SHWRS OR FLURRIES INTO THU AS WELL AS THE TRAILING SHRTWV TROF CROSSES THE AREA. && .AVIATION...MVFR TO IFR CIGS/VISBYS EXPECTED OVER THE AREA TODAY AS LOW PRESSURE/FRONT REMAINS OVER/NEAR AREA. DRIER CONDITIONS WORKING IN BEHIND FRONT TONIGHT TO BRING IMPROVING CONDITIONS FROM NORTH TO SOUTH. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TE/KALLAS
Hazardous weather outlook, Mar 4, 4:55 AM CST, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 455 AM CST FRI MAR 4 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-051100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 455 AM CST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT RAIN...FREEZING RAIN AND SLEET OVERNIGHT AND THIS MORNING HAVE COMBINED TO PRODUCE ICY ROAD CONDITIONS OVER CENTRAL AND EAST CENTRAL WISCONSIN FOR THE MORNING COMMUTE. ANY REMAINING PRECIPITATION IS EXPECTED TO CHANGE OVER TO ALL SNOW BY THIS EVENING WITH MINOR ACCUMULATIONS POSSIBLE OVER THE FOX VALLEY AND LAKESHORE TONIGHT. SLIPPERY ROADWAYS ARE POSSIBLE .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A MAJOR LATE-WINTER STORM IS POSSIBLE ACROSS THE PLAINS AND PORTIONS OF THE GREAT LAKES REGION DURING THE MIDDLE OF NEXT WEEK. CONSIDERABLE UNCERTAINTY ALWAYS EXISTS WITH WEATHER SYSTEMS FORECAST TO DEVELOP SO FAR IN THE FUTURE. BUT THE STORM COULD HAVE WIDE-REACHING IMPACTS ON TRAVEL ACROSS THE REGION. ANYONE TRAVELING NEXT WEEK SHOULD MONITOR LATER FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-051100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 455 AM CST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
In the hours before
Special weather statement, Mar 4, 6:06 AM CST, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 606 AM CST FRI MAR 4 2011 WIZ022-037>040-045-048>050-041415- DOOR-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 606 AM CST FRI MAR 4 2011 ...FREEZING RAIN CREATING SLIPPERY ROADS OVER EAST CENTRAL WISCONSIN THIS MORNING... AN AREA OF LIGHT RAIN CONTINUES TO MOVE THROUGH THE FOX VALLEY AND LAKESHORE THIS MORNING. ROAD TEMPERATURES AT OR BELOW FREEZING HAS CAUSED THE RAIN TO FREEZE ON CONTACT CREATING SLIPPERY CONDITIONS. AT 6AM...THE HEAVIER RAIN HAS MOVED OFF OVER LAKE MICHIGAN. TEMPERATURES ARE EXPECTED TO IMPROVE THROUGH THE MORNING HOURS...ENDING THE THREAT OF ADDITIONAL ICING. MOTORISTS ARE URGED TO USE CAUTION ON THE ROADWAYS THIS MORNING. TE
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.